Join the 'Substance' group to help and get support from people like you.
We found 26 questions associated with the 'Substance' topic.
Posted 6 Dec 2017 by • 1 answer
Posted 4 days ago by • 0 answers
I am currently on day 6 of my second month of Sprintec. I have noticed an increase in vagina discharge. It is gooey and clear with a little white substance? Is this normal?
Posted 27 Feb 2017 by • 1 answer
I got a tizanidine 1 pill a day filled on 2/14/17 it had three refills on it. Tried to refill 2/27/17, pharmacist would not refill. Why is that?
Posted 13 Apr 2018 by • 1 answer
If not, is 'misbranding' a valid charge for having a couple them in an empty Subtext bottle for travel storage? (I tossed original gabapentin bottle because it was too big.)
Posted 21 Dec 2017 by • 2 answers
Posted 18 Feb 2018 by • 1 answer
Before time and u can't pay oi t of pocket to get early when at a different pharmacy you can pay out of pocket to get early and it even goes through insurance before the three days like the other pharmacy says it's to soon?
Posted 10 Mar 2018 by • 0 answers
I woke up to a black inky like substance running down my bottom lip, it wasn't blood, and it literally looked as if it was black ink. It came off easily, but I just don't know what would have caused it. It had to come out of my mouth because there were was nothing I could have rubbed ...
Posted 5 Feb 2017 by • 1 answer
Posted 21 Nov 2017 by • 0 answers
Okay so I found this syringe in my house. Inside it is a green solidish substance with a yellowish tint. It kind of looks like crushed up ice in a way. On the side of the syringe it says for oral use only. Any ideas as to what it is?
Posted 15 May 2017 by • 1 answer
Posted 25 Mar 2017 by • 2 answers
Posted 23 Jul 2017 by • 1 answer
I used Monistat 1 around 4 pm and had a thick white substance in my underwear a few hours later. Will this have adverse affects on my treatment since I didn't take it before bed? I don't want to have to restart treatment a week later.
Posted 19 Aug 2017 by • 2 answers
My psych doctor called in a script for Viagra due to SSRI side effects and the script was called into a different pharmacy than what my GP and I use. It is obviously not a controlled substance and would be embarrassed for my GP to know. My question is would they know?
Posted 26 Aug 2017 by • 1 answer
Posted 5 Jul 2017 • 1 answerFAQ by Drugs.com